# SDR ASOA2012091802226

- Difficulty date: September 14, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N827AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7212
- Aircraft time: 35,007 hours, 31,167 cycles
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HANDLE HARD TO OPEN.  CLEANED AND LUBED PAX DOOR HANDLE IAW AMM 52-11-02.  OPS CHECKED GOOD NO DEFECTS NOTED.
